Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
On algebraic integers in short intervals and near smooth curves
Götze F, Gusakova A (2017)
ACTA ARITHMETICA 179(3): 251-265.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634941
Lower bounds for the number of integral polynomials with given order of discriminants
Bernik V, Götze F, Kukso O (2008)
ACTA ARITHMETICA 133(4): 375-390.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620439
On the quotient sequence of sequences of integers
Ahlswede R, Khachatrian LH, Sarközy A (1999)
Acta Arithmetica 91(2): 117-132.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627842
On the lattice point problem for ellipsoids
Bentkus V, Götze F (1997)
ACTA ARITHMETICA 80(2): 101-125.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639674
Sets of integers and quasi-integers with pairwise common divisor
Ahlswede R, Khachatrian LH (1996)
ACTA ARITHMETICA 74(2): 141-153.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639022
Sets of integers with pairwise common divisor and a factor from a specified set of primes
Ahlswede R, Khachatrian LH (1996)
ACTA ARITHMETICA 75(3): 259-276.
PUB | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774967
On extremal sets without coprimes
Ahlswede R, Khachatrian LH (1994)
Acta Arithmetica 66(1): 89-90.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0065-1036

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung